# SDR DALA2024051005097

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 18,514 hours, 7,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0332972) EMERGENCY FLOOR LIGHTING INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY FOR BATTERY PACK M1676 PER B737 AMM 33-51, FOUND POWER SUPPLY TEST SWITCH MISSING AND SUSPECT TO BE CAUSING INTERMITTENT FAULT. EMERGENCY LIGHTS CHECK OK.
